EconPapers    
Economics at your fingertips  
 

The Improved (G’/G)‐Expansion Method for the (2+1)‐Dimensional Modified Zakharov‐Kuznetsov Equation

Hasibun Naher and Farah Aini Abdullah

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: we apply the improved (G′/G)‐expansion method for constructing abundant new exact traveling wave solutions of the (2+1)‐dimensional Modified Zakharov‐Kuznetsov equation. In addition, G″ + λG′ + μG = 0 together with b(α)=∑q=−wwpq(G′/G) q is employed in this method, where pq (q = 0, ±1, ±2, …, ±w), λ and μ are constants. Moreover, the obtained solutions including solitons and periodic solutions are described by three different families. Also, it is noteworthy to mention out that, some of our solutions are coincided with already published results, if parameters taken particular values. Furthermore, the graphical presentations are demonstrated for some of newly obtained solutions.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/438928

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:438928

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:438928